# SDR 07FDEA01822

- Difficulty date: May 15, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Part number: 651748456
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON THE VERTICAL STAB LEADING EDGE WEB LOCATED ON THE UPPER RIGHT ON THE AFT SIDE OF WEB AND THE UPPER STAB BULKHEAD REMOVED AND REPLACED STIFFENER ANGLE ON VERTICAL STAB.  REFERENCE SRM 51-30-02, PG 3.
